# SDR CA090831001

- Difficulty date: August 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF341A
- System (JASC): 7932 · Engine Oil Quantity
- Part: Signal Cond Unit
- Part number: 601639039
- Condition: Faulty
- Location: Oil Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT LOW OIL PRESSURE ON CLIMB-OUT, AFTER LANDING, RT ENGINE WAS DOWN 5 LITRES.  OIL LEVEL RETURNED TO NORMAL (5 LITRES ADDED) AND NO FURTHER INCIDENTS.  OIL LEVEL SIGNAL CONTROL UNIT WAS FOUND TO BE FAULTY, THERE FORE INDICATING FULL ALL THE TIME, SO NO OIL WAS BEING ADDED FROM THE AUTO OILER.
